# SDR SWAA2022100549704

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS THROUGH LOWER FUSELAGE SERVICE DOOR 192CL STA 540 APU BLEED DUCT BRACKET CRACKED / [01] REMOVED AND REPLACED APU BLEED DUCT BRACKET AT LOWER FUSELAGE STA 540 REF B737; SOPM 20-50-01  TOOL TORQUE WRENCH B/C 162865 DUE 03/01/23;[02] VERIFIED 1
